# SDR CA061103004

- Difficulty date: September 25, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Socata TBM 700
- Engine: Pwa PT6A64
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overtemp
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

(CAN) IN FLIGHT ENGINE OIL TEMPERATURE WAS SEEN TO INCREASE ACCOMPANIED BY A DROP IN OIL PRESSURE.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  POST FLIGHT INSPECTION REVEALED DEBRIS IN THE ENGINE OIL SYSTEM AND EVIDENSE OF OIL LEAKAGE FROM THE ENGINE DRAIN.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20061103004)
